# SDR ASAA0280365

- Difficulty date: October 11, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - DURING PREFLIGHT CHECK, ONE EMERGENCY TRACK LIGHT AT ROW 6 WAS FOUND TO BE INOPERATIVE.  REPAIRED WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
